# SDR SWAA961017

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND 3 FUSELAGE SKIN CRACKS BETWEEN BS 747 AND BS 767.  REPAIRED PER BOEING SRM.
